# SDR AALA202505307492

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 48,133 hours, 19,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT UNABLE TO ARM L1 DOOR SLIDE, HANDLE DOES NOT MOVE TO ARMED POSITION. MAINTENANCE CLEARED LANYARD,UNDERSIDE OF THE DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER .AMM 52-10-00.
